# SDR UIEA2017070501112

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 80,423 hours, 15,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330038
- Part serial: R23104
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER RESERVOIR DISCHARGED.  REMOVED AND REPLACED POWER RESERVOIR IAW AMM 52-11-06-404-015.
